# SDR IPXA2019092547221

- Difficulty date: September 19, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 22LA002699
- Part serial: 8412
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRED ESCAPE SLIDE WARNING LIGHT INOPREMOVED AND REPLACED ESCAPE SLIDE WARNING LIGHT
